JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON WEAK ARMENDARIZ IDEALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON WEAK ARMENDARIZ IDEALS
Hashemi, Ebrahim;
  PDF(new window)
 Abstract
We introduce weak Armendariz ideals which are a generalization of ideals have the weakly insertion of factors property (or simply weakly IFP) and investigate their properties. Moreover, we prove that, if I is a weak Armendariz ideal of R, then I[x] is a weak Armendariz ideal of R[x]. As a consequence, we show that, R is weak Armendariz if and only if R[x] is a weak Armendariz ring. Also we obtain a generalization of [8] and [9].
 Keywords
Armendariz rings;weak Armendariz rings;semicommutative rings;weakly semicommutative rings;
 Language
English
 Cited by
1.
Polynomial Rings Over Weak Armendariz Rings need not be Weak Armendariz, Communications in Algebra, 2014, 42, 6, 2528  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272 crossref(new window)

2.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473 crossref(new window)

3.
C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122 crossref(new window)

4.
C. Huh, H. K. Kim, and Y. Lee, P.P.-rings and generalized P.P.-rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52 crossref(new window)

5.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761 crossref(new window)

6.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488 crossref(new window)

7.
T. K. Lee and T. L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593

8.
L. Liang, L.Wang, and Z. Liu, On a generalization of semicommutative rings, Taiwanese J. Math. 11 (2007), no. 5, 1359-1368

9.
Z. Liu and R. Zhao, On weak Armendariz rings, Comm. Algebra 34 (2006), no. 7, 2607-2616 crossref(new window)

10.
G. Mason, Reflexive ideals, Comm. Algebra 9 (1981), no. 17, 1709-1724 crossref(new window)

11.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17 crossref(new window)